ArticleHip & pelvis2021
Drug-induced Hyperprolactinemia Results in Atypical Atypical Fracture.
Article in Hip & pelvis, 2021. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 2 citations in OpenAlex.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
We report a case of bilateral femur fracture which may have resulted in part from long-term administration of antipsychotic agents. A 43-year-old female patient with pain in both thighs visited our clinic. We conducted X-ray and magnetic resonance imaging (MRI) examinations which revealed bilateral femur fractures. The right proximal femur had a complete fracture, and the left proximal femur had an incomplete fracture, both of which were in the subtrochanteric area. The patient was treated by intramedullary nailing in the right femur. Laboratory analysis showed hyperprolactinemia and hypogonadism. Bone mineral density analysis showed osteoporosis. Antipsychotic drug-induced hyperprolactinemia is a well-known phenomenon. Despite concerns about hyperprolactinemia induced osteoporotic fracture in patients treated with only prolactin-elevating medications, the issue has not been extensively studied. If hyperprolactinemia patients suffer from uncontrolled pain, we recommend MRI examination as surgeons should be aware of the possibility of osteoporotic fracture induced by hyperprolactinemia.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.